hi, i am new here. i wish all of you guys luck. i truly know what you are going through. i am currently on 10mg. of lexapro and it has been really bad for me. i had good success with prozac, but developed a rash and had to stop taking it. what are your experiences with effexor? i have an eating disorder and the lex made me lose 10lbs...not good. will effexor cause weight loss as well?
Google, huh? We all know and love you already! I was getting ready to go to bed w/a good book & the TV remote when your post popped up. I'm sorry the prozac started causing a rash. Isn't that odd? At any rate, as a rule I think Pozac probably has fewer side effects than some of the other meds. I've been seeing alot abt Lexapro here and plan to ask my GP abt it next month. I was on Effexor many yrs ago when it first came out. They have a newer improved version now. I don't recall losing weight on it like I did Prozac, but I know for sure it didn't cause me to gain any weight. I know that's not what you want to hear, but remember, changes have been made to the drug and even if it had not changed, you and I would not necessarily respond the same way to it. I'm turning in now...Good night & welcome to this board! Fox
I am new too, so I can relate. I was also on Lexapro for awhile, and before that I was on Zoloft, neither of which worked for me. The Lexapro wasn't working the right part of my brain, so I thought that I was just crazy and the depression got worse. I switched doctors and I am now currently on Wellbutrin XL, which is working really well for me. As for the eating disorder, I have been there too, for a long time. I am still incredibly insecure about my appearance. But honestly, there is a disease that most women have that causes you too see the complete opposite of what you actually look like. Let me know how you are doing....
Lexapro was a nitemare for me. I had every side effect listed, nausea, vomitting, diahrrea, chills, fever, etc. I actually thought I had the stomach flu at the time. Then they put me on Effexor xr and that was almost as bad. I was totally hyper on it & my heart raced all day & nite. On Ledxapro I also lost weight, was not on effexor very long, about 2 weeks, but had withdrawal symptoms from both of these.
In all honesty, though, I have to add that I do not do well on any SSRI's. I do better on the tricyclic AD's.